Prof Gregoire Loeper

Research Overview

Optimal transport, Financial mathematics, Non-linear PDE's, Monge-Ampere equation.

Selected Publications

[1] Loeper, Gregoire. "On the regularity of solutions of optimal transportation problems". In: Acta Mathematica. 2009 ; Vol. 202, No. 2. pp. 241-283. https://doi.org/10.1007/s11511-009-0037-8

[2] Loeper, Grégoire. "Uniqueness of the solution to the Vlasov-Poisson system with bounded density". In: Journal des Mathematiques Pures et Appliquees. 2006 ; Vol. 86, No. 1. pp. 68-79. https://doi.org/10.1016/j.matpur.2006.01.005

[3]Loeper, Gregoire ; Villani, Cedric. "Regularity of optimal transport in curved geometry: the nonfocal case". In: Duke Mathematical Journal. 2010 ; Vol. 151, No. 3. pp. 431-485. https://doi.org/10.1215/00127094-2010-003

[4] Loeper, Gregoire ; Pironneau, Olivier. "A mixed PDE/Monte-Carlo method for stochastic volatility models". In: Comptes Rendus Mathematique. 2009 ; Vol. 347, No. 9-10. pp. 559-563. https://doi.org/10.1016/j.crma.2009.02.021

[5] Loeper, Gregoire. "Option pricing with linear market impact and nonlinear Black–Scholes equations". In: Annals of Applied Probability. 2018 ; Vol. 28, No. 5. pp. 2664-2726. https://doi.org/10.1214/17-AAP1367